# SDR CKSA98690

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: ASACKFEXW1171
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACKS NR 6, 7, 8, ZONE 600, BUSHING MOUNT HOLES CORRODED.  REWORKED BUSHING MOUNTS IAW BOEING ASA CKF-EXW-117 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-EXW-051, 052, 054, CPCP TASK CARD NR C57-560-01-02.
